J Korean Soc Clin Toxicol.  2012 Jun;10(1):41-46.

Three Cases of Cardiac Toxicity after Intake of Symplocarpus Renifolius

Affiliations
  • 1Department of Emergency Medicine, Wonju College of Medicine, Yonsei University, Wonju, Korea. khyun@yonsei.ac.kr

Abstract

Recently, some patients have visited the emergency department for treatment of different symptoms of acute poisoning after intake of unidentified herbs, which can be mistaken for wild edible greens, because wild edible greens are good for health and contain vitamins, enzymes, minerals, fibers, and anticancer materials. Winter or early spring, is extremely high, with rapid onset of severe symptoms of poisoning. There have been no reports of poisoning by SymplocarpusRenifolius in Korea, however, we report on three severe cases involving patients who experienced cardiogenic shock with nausea, vomiting, abdominal pain, chest discomfort, dizziness, numbness, and general weakness.

Keyword

Araceae; Plant Poisoning; Signs and Symptoms
Full Text Links
  • JKSCT
Share
  • Twitter
  • Facebook
Copyright © 2020 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr